Wednesday, January 26, 2022

Israel examines heart inflammation cases suspected by Pfizer covid shot

Must Read

Noah Fisher
After serving as a lead author in leading magazines, Noah Fisher planned to launch its own venture as DailyResearchEditor. With a decade-long work experience in the media and passion in technology and gadgets, he founded this website. Fisher now enjoys writing on research-based topics. When he’s not hunched over the keyboard, Fisher spends his time engulfed in critical matters of the society. Email:info@dailyresearcheditor.com
- Advertisement -

Israel investigates dozens of cases where people experience heart inflammation after taking Pfizer’s coronavirus vaccine.

Health officials are examining whether the cases are related to the shot given to more than 5 million individuals, Corona commissioner Nachman Ash declared in a statement given to Radio 103FM on Sunday.

The government has recognised 62 incidents of infection of the heart muscle or myocardial membrane, Channel 12 reported last week, citing a study by the Ministry of Health.

- Advertisement -

The condition developed in one in 100,000 people who received the shot, while the incidence of men aged 18 to 30 was one in every 20,000. Two people died, and the rest recovered.

The study does not prove with certainty that there is a higher mortality rate or an increase in cases of inflammation of heart muscles, the Ministry of Health said in an email to questions.

“It seems that the benefit of the vaccine is so great that even if we find a link between some cases and the vaccine, it would not be justified to take any steps regarding the vaccine,” Ash said in the interview. The information was communicated to Pfizer, he said.

- Advertisement -

Pfizer is informed of the Israeli cases of myocarditis, the company announced in a declaration.

“We did not observe a higher dose of myocarditis than would be expected in the general population,” he said. A causal relationship with the vaccine has not yet been established. There is so far no proof to conclude that myocarditis is a risk associated with the use of the Pfizer-BioNTech vaccine, the company said.

- Advertisement -
- Advertisement -

LEAVE A REPLY

Please enter your comment!
Please enter your name here

- Advertisement -

Latest News

NATO sends reinforcements to Eastern Europe as Russia tensions increase

NATO announced that it was putting soldiers on standby and bolstering Eastern Europe with extra ships and fighter jets.
- Advertisement -

More Articles Like This

- Advertisement -